Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 28, 2015, 4:12 PM CDT for Davidson County, Rutherford County, Williamson County, Tennessee. It was in force for 33 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2015, 4:12 PM CDT (21:12 UTC)
- Expired
- Jul 28, 2015, 4:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 4:15 PM CDT | TSTM WND DMG | 5 Ese Nashville, TN | LARGE TREE LIMB BLOWN DOWN IN DONELSON |
| Jul 28, 4:15 PM CDT | TSTM WND DMG | 9 Ese Nashville, TN | TREES AND POWER LINES DOWN IN WOODLAND POINTE AREA OFF BELL ROAD |
| Jul 28, 4:18 PM CDT | TSTM WND GST 70 | 10 Se Nashville, TN | 70 MPH WIND GUSTS CURRENTLY NEAR THE HAMILTON CHURCH AREA OF MURFREESBORO ROAD IN SOUTHEAST DAVIDSON COUNTY. |
| Jul 28, 4:20 PM CDT | TSTM WND DMG | 1 Nnw Oak Hill, TN | TWO TREES AND POWER LINES BLOWN DOWN ON GRANNY WHITE PIKE NEAR JT MOORE MIDDLE SCHOOL |
| Jul 28, 4:20 PM CDT | TSTM WND DMG | 5 Se Nashville, TN | TREE BRANCHES BLOWN DOWN NEAR NASHVILLE ZOO |
| Jul 28, 4:25 PM CDT | TSTM WND DMG | 1 N Oak Hill, TN | TREES AND POWER LINES DOWN AT GLENDALE LANE AT LEALAND LANE |
| Jul 28, 4:27 PM CDT | TSTM WND DMG | 2 E Franklin, TN | TREE DOWN ON TURNING WHEEL LANE BETWEEN MCEWEN AND LIBERTY PIKE |
| Jul 28, 4:30 PM CDT | TSTM WND DMG | 10 E Franklin, TN | TREE DOWN ACROSS CLOVERCROFT ROAD AT BURKE HOLLOW ROAD. |
| Jul 28, 4:30 PM CDT | TSTM WND DMG | 4 Nne La Vergne, TN | TREE SNAPPED AT STONES RIVER ROAD AND ROCKY RIDGE CIRCLE |
| Jul 28, 4:30 PM CDT | TSTM WND DMG | Antioch, TN | TREE SNAPPED IN ANTIOCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1085 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
635
WUUS54 KOHX 282112
SVROHX
TNC037-149-187-282145-
/O.NEW.KOHX.SV.W.0148.150728T2112Z-150728T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
412 PM CDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 445 PM CDT
* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTIOCH...OR
9 MILES SOUTHEAST OF NASHVILLE...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ANTIOCH AND RURAL HILL AROUND 415 PM CDT.
LA VERGNE AROUND 420 PM CDT.
NOLENSVILLE AROUND 425 PM CDT.
SMYRNA AROUND 430 PM CDT.
MURFREESBORO AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR PERCY PRIEST LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3614 8656 3614 8653 3611 8654 3607 8646
3594 8637 3588 8685 3612 8682 3619 8658
TIME...MOT...LOC 2111Z 341DEG 23KT 3610 8665
HAIL...0.75IN
WIND...60MPH
$$
BW1 follow-up statement
584
WWUS54 KOHX 282130
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
430 PM CDT TUE JUL 28 2015
TNC037-149-187-282145-
/O.CON.KOHX.SV.W.0148.000000T0000Z-150728T2145Z/
DAVIDSON TN-WILLIAMSON TN-RUTHERFORD TN-
430 PM CDT TUE JUL 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN DAVIDSON...NORTHEASTERN WILLIAMSON AND NORTHWESTERN
RUTHERFORD COUNTIES...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LA VERGNE...OR
14 MILES NORTHEAST OF FRANKLIN...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SMYRNA AND NOLENSVILLE AROUND 435 PM CDT.
MURFREESBORO AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR PERCY PRIEST LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3612 8656 3607 8646 3594 8637 3588 8685
3606 8681 3612 8660
TIME...MOT...LOC 2130Z 339DEG 25KT 3601 8661
HAIL...0.75IN
WIND...60MPH
$$
BWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:36 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 28, 2:36 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 236 PM CDT TUE JUL 28 2015 .DISCUSSION... UPPER RIDGE HAS A STRONGHOLD ON MUCH OF THE AREA WITH HIGH HEAT INDICIES PROMPTING A HEAT ADVISORY FOR A GOOD PART OF THE MID STATE UNTIL 7 PM CDT THIS EVENING. CONVECTION HAS FIRED IN THE AFTERNOON HEAT MAINLY ACROSS EASTERN AREAS AND ALONG THE PLATEAU WITH MORE CONVECTION DROPPING SOUTH BOUND FROM KENTUCKY. LOOKS LIKE A VORTICITY MAX (SHORT WAVE) WORKING DOWN FRONT SIDE OF UPPER RIDGE. VORT MAX CURRENTLY SHOWING UP IN LASTEST RUC13 RUN NOSING JUST SOUTH OF OHIO RIVER SOUTH OF LOUISVILLE...HEADED THIS WAY. SHORT WAVE SHOULD ENHANCE CONVECTION OVER SOUTH CENTRAL KENTUCKY THAT WILL WORK DOWN INTO MIDDLE TENNESSEE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. MODELS KEEP SOME CONVECTION AROUND AFTER MIDNIGHT WITH WESTERN AREAS OF THE MID STATE FAVORED. ANOTHER HOT DAY WEDNESDAY WITH AN INCREASED CHANCE OF RAIN AS FRONT APPROACHES FROM THE NORTHWEST. SHOWER AND THUNDERSTORMS WILL RAMP UP WEDNESDAY EVENING AND OVERNIGHT AS FRONT WORKS INTO THE MID STATE. SHOWER AND THUNDERSTORM CHANCES CONTINUE SOUTHEAST HALF ON THURSDAY BUT DRY THURSDAY NIGHT AND THROUGH THE UPCOMING WEEKEND. UPPER RIDGE THAT HAS KEPT TEMPS ABOVE NORMAL AND HEAT INDICIES AROUND TRIPLE DIGITS WILL FINALLY RETROGRADE ALLOWING UPPER TROUGH TO DOMINATE FRIDAY THROUGH THE WEEKEND. NEXT CHANCE FOR RAIN LOOKS TO BE ABOUT THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 76 94 75 90 / 40 30 40 30 CLARKSVILLE 75 94 72 87 / 30 30 40 10 CROSSVILLE 71 87 72 84 / 40 30 40 50 COLUMBIA 75 93 74 91 / 20 30 40 40 LAWRENCEBURG 75 90 73 90 / 30 30 40 50 WAVERLY 75 95 73 88 / 30 30 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>008-023>028- 056>062-075-093>095. && BOYD 01
Hazardous weather outlook, Jul 28, 1:25 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 125 PM CDT TUE JUL 28 2015 TNZ005>008-023>028-056>062-075-093>095-291030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- 125 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY IS IN EFFECT FOR WESTERN AND CENTRAL PARTS OF MIDDLE TENNESSEE THROUGH THIS EVENING...GENERALLY ALONG AND WEST OF INTERSTATE 65. MAXIMUM HEAT INDEX VALUES IN THE ADVISORY AREA TODAY WILL RANGE FROM 105 TO 108 DEGREES. HOT WEATHER SAFETY WILL BE A TOP PRIORITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TNZ009>011-029>034-063>066-077>080-291030- MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 125 PM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL RISE INTO THE 100 TO 105 RANGE THIS AFTERNOON IN AREAS BETWEEN INTERSTATE 65 AND THE CUMBERLAND PLATEAU. CAUTION IS ADVISED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN APPROACHING COLD FRONT WILL BRING AN INCREASING CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH THURSDAY. A FEW OF THESE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALIZED DAMAGING WIND GUSTS WILL BE THE MAIN CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 19
In the hours before
Special weather statement, Jul 28, 12:48 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CDT TUE JUL 28 2015
TNZ009-281815-
MACON TN-
1248 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON COUNTY UNTIL 115 PM
CDT...
AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WESTMORELAND...OR 9 MILES NORTHWEST OF
LAFAYETTE...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3662 8588 3644 8607 3644 8611 3653 8622
3664 8620
TIME...MOT...LOC 1747Z 306DEG 12KT 3663 8615
MR3Special weather statement, Jul 28, 1:34 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 134 PM CDT TUE JUL 28 2015 TNZ028-030-062>064-281915- CANNON TN-DE KALB TN-SMITH TN-WILSON TN-RUTHERFORD TN- 134 PM CDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILSON... NORTHWESTERN CANNON...SOUTHWESTERN SMITH...NORTHWESTERN DE KALB AND NORTHEASTERN RUTHERFORD COUNTIES UNTIL 215 PM CDT... AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEBANON...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MURFREESBORO...LEBANON...WATERTOWN...GORDONSVILLE...WALTERHILL... HICKMAN...ALEXANDRIA...AUBURNTOWN...BRADYVILLE...CEDARS OF LEBANON STATE PARK...TUCKERS CROSSROADS...READYVILLE...MILTON AND LASCASSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3621 8590 3572 8617 3600 8647 3622 8636 TIME...MOT...LOC 1834Z 287DEG 18KT 3615 8631 BW
Special weather statement, Jul 28, 1:39 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CDT TUE JUL 28 2015
TNZ028>030-281930-
TROUSDALE TN-SMITH TN-WILSON TN-
139 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILSON...CENTRAL
SMITH AND CENTRAL TROUSDALE COUNTIES UNTIL 230 PM CDT...
AT 138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HARTSVILLE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARTHAGE...HARTSVILLE...SOUTH CARTHAGE...DIXON SPRINGS AND PLEASANT
SHADE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3643 8600 3642 8595 3642 8593 3641 8584
3620 8590 3622 8623 3644 8616
TIME...MOT...LOC 1838Z 279DEG 15KT 3636 8614
BWSpecial weather statement, Jul 28, 2:23 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
223 PM CDT TUE JUL 28 2015
TNZ030-032-064-065-282015-
PUTNAM TN-DE KALB TN-SMITH TN-WHITE TN-
223 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
SOUTHEASTERN SMITH...DE KALB AND NORTHWESTERN WHITE COUNTIES UNTIL
315 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SMITHVILLE...BAXTER...GORDONSVILLE...HICKMAN...ALEXANDRIA...
DOWELLTOWN...LIBERTY...CENTER HILL LAKE...EDGAR EVANS STATE PARK...
BURGESS FALLS STATE PARK...BAKERS CROSSROADS AND HAMPTONS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3603 8539 3584 8582 3585 8584 3584 8584
3585 8587 3584 8588 3585 8590 3586 8589
3596 8602 3600 8603 3601 8604 3603 8604
3604 8605 3607 8605 3607 8606 3613 8607
3623 8581
TIME...MOT...LOC 1923Z 314DEG 18KT 3607 8583
BWSpecial weather statement, Jul 28, 3:09 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
309 PM CDT TUE JUL 28 2015
TNZ007-008-027-282100-
SUMNER TN-DAVIDSON TN-ROBERTSON TN-
309 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER AND EASTERN ROBERTSON COUNTIES UNTIL 400 PM
CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE HOUSE...OR 11 MILES EAST OF SPRINGFIELD...MOVING SOUTHEAST AT
25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...LAKEWOOD...RIDGETOP...CROSS PLAINS...
WALNUT GROVE...OLD HICKORY...ORLINDA...BLEDSOE CREEK STATE PARK AND
COTTONTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3639 8630 3636 8636 3636 8637 3632 8642
3634 8643 3633 8646 3630 8651 3628 8652
3629 8654 3632 8654 3632 8655 3626 8657
3625 8659 3622 8659 3619 8664 3652 8685
3661 8665
TIME...MOT...LOC 2008Z 324DEG 20KT 3649 8667
BWSpecial weather statement, Jul 28, 3:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CDT TUE JUL 28 2015
TNZ078-079-282130-
WARREN TN-GRUNDY TN-
340 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRUNDY AND
SOUTHEASTERN WARREN COUNTIES UNTIL 430 PM CDT...
AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...ALTAMONT...PALMER AND BEERSHEBA SPRINGS.
LAT...LON 3556 8580 3566 8567 3561 8559 3553 8556
3553 8561 3549 8554 3543 8554 3542 8551
3541 8551 3541 8549 3536 8551 3534 8554
3532 8556 3531 8560 3531 8561
TIME...MOT...LOC 2040Z 316DEG 18KT 3557 8570
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 11:26 AM CDT | Heat Advisory | OHX | Bedford, Cheatham, Davidson, Dickson, Giles, Hickman and 15 more | 8 hr |
| Jul 28, 12:48 PM CDT | Special Weather Statement | OHX | Macon | 27 min |
| Jul 28, 1:34 PM CDT | Special Weather Statement | OHX | Wilson | 41 min |
| Jul 28, 1:39 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 51 min |
| Jul 28, 2:23 PM CDT | Special Weather Statement | OHX | DeKalb | 52 min |
| Jul 28, 3:09 PM CDT | Special Weather Statement | OHX | Sumner | 51 min |
| Jul 28, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 33 min |
| Jul 28, 3:40 PM CDT | Special Weather Statement | OHX | Grundy | 50 min |
| Jul 28, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 33 min |
| Jul 28, 4:38 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 22 min |
| Jul 28, 5:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 28, 6:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.